RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 319–330 (Mi mz8217)  

This article is cited in 7 scientific papers (total in 7 papers)

Uniqueness of solution of the exterior inverse boundary-value problem

L. A. Aksent'ev, Yu. E. Hohlov, E. A. Shirokova

Kazan State University

Full text: PDF file (858 kB)

English version:
Mathematical Notes, 1978, 24:3, 672–678

Bibliographic databases:

UDC: 517.5
Received: 06.07.1976

Citation: L. A. Aksent'ev, Yu. E. Hohlov, E. A. Shirokova, “Uniqueness of solution of the exterior inverse boundary-value problem”, Mat. Zametki, 24:3 (1978), 319–330; Math. Notes, 24:3 (1978), 672–678

Citation in format AMSBIB
\Bibitem{AksHohShi78}
\by L.~A.~Aksent'ev, Yu.~E.~Hohlov, E.~A.~Shirokova
\paper Uniqueness of solution of the exterior inverse boundary-value problem
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 319--330
\mathnet{http://mi.mathnet.ru/mz8217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511633}
\zmath{https://zbmath.org/?q=an:0398.30033}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 672--678
\crossref{https://doi.org/10.1007/BF01097753}


Linking options:
  • http://mi.mathnet.ru/eng/mz8217
  • http://mi.mathnet.ru/eng/mz/v24/i3/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Shirokova, “Poluchenie dostatochnykh uslovii edinstvennosti resheniya vneshnei obratnoi kraevoi zadachi v vide ogranichenii na iskhodnye dannye”, Konstr. teor. funkts. i funkts. anal., 7, Izd-vo Kazanskogo un-ta, Kazan, 1990, 95–102  mathnet  mathscinet  zmath
    2. L. A. Aksent'ev, A. V. Kazantsev, N. I. Popov, “Uniqueness theorems for an exterior inverse boundary value problem in subclasses of univalent functions”, Russian Math. (Iz. VUZ), 42:8 (1998), 1–11  mathnet  mathscinet  zmath
    3. A. V. Kazantsev, “Mnozhestvo Gakhova v prostranstve Khornicha pri blokhovskikh ogranicheniyakh na predshvartsiany”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 65–82  mathnet
    4. T. V. Zharkova, A. V. Kazantsev, “Mnozhestvo Gakhova v teoreme Merkesa o vypuklykh kombinatsiyakh”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 156, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2014, 34–42  mathnet
    5. A. V. Kazantsev, “Ob uravnenii Gakhova v klassakh Yanovskogo s dopolnitelnym parametrom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2015, 35–43  mathnet  elib
    6. A. V. Kazantsev, “O lineinoi svyaznosti regulyarnoi chasti mnozhestva Gakhova”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 6(37), 55–60  mathnet  crossref
    7. A. V. Kazantsev, “O vykhode iz mnozhestva Gakhova po semeistvu klassov Avkhadieva”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2017, 318–326  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:232
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020